# SDR SIMA20140129003

- Difficulty date: January 29, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 26,082 hours, 25,675 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009120
- Part serial: 7373
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS 1 CHECK FOUND MAIN DOOR ENTRANCE EMERGENCY FLASHLIGHT HOLDER CRADLE BRACKET BROKEN.  R & R MAIN DOOR ENTRANCE EMERGENCY FLASHLIGHT ASSEMBLY IAW MM 33-50-16, OPERATIONS CHECKED GOOD.
